Periodic Solutions to a Parabolic Equation with Hysteresis.
Mathematische Zeitschrift, Tome 194 (1987), pp. 61-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence, classical, periodic, hysteresis, quasi-stationary electromagnetic field, ferromagnetic material
@article{MZ_1987__194_173815,
author = {Pavel Krejci},
title = {Periodic {Solutions} to a {Parabolic} {Equation} with {Hysteresis.}},
journal = {Mathematische Zeitschrift},
pages = {61--70},
year = {1987},
volume = {194},
zbl = {0624.35043},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__194_173815/}
}
Pavel Krejci. Periodic Solutions to a Parabolic Equation with Hysteresis.. Mathematische Zeitschrift, Tome 194 (1987), pp. 61-70. http://geodesic.mathdoc.fr/item/MZ_1987__194_173815/